MAUDE Adverse Event Report: AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER
Catalog Number 1012448-20
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/05/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that prior to use, the protective sheath was able to be removed from the nc trek, but with resistance.The nc trek was inserted to post dilate a 2.75x38 xience alpine stent in the 99% stenosed, heavily calcified lesion in the left circumflex coronary artery.The nc trek reached the lesion, but would not inflate when the inflation device was taken to 10 atmospheres.The nc trek was removed from the anatomy and tested by the doctor on the back table.The doctor noted that the nc trek began to inflate after the inflation device was taken to 10 atmospheres.Another nc trek was successfully used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Evaluation summary: the device was returned for analysis and although the protective sheath was not returned, abbott vascular (av) identified stretching near the proximal balloon seal, which is indicative of the reported difficulty removing the protective sheath.The difficulties inflating the device could not be confirmed as the inflation times met the specification.Based on an expanded investigation and further review of the complaint handling database and other sources of nonconformity data, it was determined that the devices performance with regards to the difficulty with removing the protective sheath appears to be related to normal variation found in manufacturing.There was no indication of a product quality issue.The performance of these devices will continue to be monitored.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5914648
Report Number2024168-2016-05808
Device Sequence Number467605
Product Code LOX
UDI-Device Identifier08717648151835
UDI-Public(01)08717648151835(17)181130(10)51211G1
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K110134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue Number1012448-20
Device Lot Number51211G1
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/09/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/05/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/30/2016
Supplement Report FDA Received Date04/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age86 YR
Patient Weight82